# SDR AALA2020031319006

- Difficulty date: March 10, 2020
- Submitted: March 13, 2020
- Operation: Air carrier
- Aircraft: N405AN
- Make and model: Airbus A321-253NX
- Aircraft serial: 8800
- Aircraft time: 1,292 hours, 356 cycles
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Detector
- Condition: False Activation
- Location: Lavatory
- Stage of operation: NR
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD LAVATORY SMOKE DETECTOR APPEARED ON ECAM FOR APPROXIMATELY FIVE SECONDS THEN WENT OUT. THOROUGH INSPECTION OF ALL LAVATORIES WAS NORMAL. MAINTENANCE ACCOMPLISHED RESET PROCEDURE AND PERFORMED SATISFACTORY OPERATIONAL CHECK OF SMOKE DETECTOR SYSTEM PER AMM 26-17-00.
